# SDR SWAA2022030465649

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,226 hours, 20,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 540 LBL 1' CABIN FLOOR BOARD SUPPORT CHANNEL CRACKED. / REMOVED COATED AND DRILLED AND INSTALLED BS540 LBL 1' CABIN FLOOR BOARD SUPPORT CHANNEL IAW SRM 51-40-02; 51-40-05 AND BOEING DWG 143A5240. REMOVED AND REINSTALLED FLOOR BOARD 231UF IAW AMM 53-21-00-400-801. APPLIED CIC IAW SOPM 20-41-05 PG 4 STEP 5.A.(3)
